# SDR 01FDEA00542

- Difficulty date: July 3, 2001
- Submitted: July 30, 2001
- Operation: Air carrier
- Aircraft: N221FE
- Make and model: Boeing 727233
- Aircraft serial: 20932
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SHEAR TIE BS 640, LBL 2, WL 146.  *S/D*  REMOVED AND REPLACED SHEAR TIE PER SRM 53-10-4 FIG 15.
